Advertisement - Hide this advert





Author Topic: Pain after steroid shot  (Read 1544 times)

0 Members and 1 Guest are viewing this topic.

Offline hondacrazy

  • MINIgeek (20-50 posts)
  • **
  • Posts: 25
  • Liked: 0
  • I REALLY Knee'd to get back playing soccer!!!
Pain after steroid shot
« on: February 08, 2005, 10:51:04 AM »
Hi - has anyone ever experienced pain in their knee a week after a cortizone shot? I had one recently in my RK and it was brilliant- no pain whatsoever.  Had one in my LK last Mon, was in the gym last nite and had shooting pains in the joint. Getting worried now as Im going on 3 weeks holidays this Sat so will be away from my (brilliant!) PT and my OS. 

Thanks,
Claire
Claire :-)
Torn & blistered cartilage in Right knee - 2 scopes Apr & Sept 04
Cortizone injection Dec 04 (RK) Jan 05 (LK)

Offline Beth_T

  • SuperKNEEgeek
  • *****
  • Posts: 947
  • Liked: 0
  • Knees - who came up with the idea?
Re: Pain after steroid shot
« Reply #1 on: February 08, 2005, 12:24:55 PM »
Hi Claire

Yes, I've had pain after a cortizone shot.  It sometimes takes a while to settle down.

Go easy in the gym for a while.

Hugs Beth  ;)
Had a not needed LR op due to a fall
Found out that nerve damage was causing the pain, acupuncture worked - all ok :)

Offline ProfLiebstrom

  • SuperKNEEgeek
  • *****
  • Posts: 538
  • Liked: 0
  • fin
Re: Pain after steroid shot
« Reply #2 on: February 09, 2005, 02:45:45 AM »
Try not to worry. It is pretty normal. Generally the bigger the joint the less chance of it doing something to the things around it to cause pain. So you were just unlucky really. It looks like im probably gunna have to have steroid injections in my finger. So im almost guaranteed to be in pain :P

If the pain hasn't gone down though in a few days i'd have a doc check it out.

Offline hondacrazy

  • MINIgeek (20-50 posts)
  • **
  • Posts: 25
  • Liked: 0
  • I REALLY Knee'd to get back playing soccer!!!
Re: Pain after steroid shot
« Reply #3 on: February 10, 2005, 12:52:39 PM »
Thanks guys, it seems to have settled down a bit after rest- think I'll give the gym a miss for a week or two!!

Good luck with the finger shots prof!
xxx
Claire :-)
Torn & blistered cartilage in Right knee - 2 scopes Apr & Sept 04
Cortizone injection Dec 04 (RK) Jan 05 (LK)

Offline fredrocks

  • MICROgeek (<20 posts)
  • *
  • Posts: 3
  • Liked: 0
Re: Pain after steroid shot
« Reply #4 on: February 10, 2005, 02:26:04 PM »
I had severe pain after my shot in the knee.  It hurt like heck and I had to ice it for about a week to ten days.  I also could not
exercise during that period.  I still have difficulties exercising because of the pain.  My doctor said that were going to wait about
four more weeks, then give me a different medicine shot in the knee.  Hopefully I will respond better to the next shot.  Sorry to
hear that you were in pain after the shot.  Hope everything gets better for you!  ;)

Helen_uk

  • Guest
Re: Pain after steroid shot
« Reply #5 on: February 10, 2005, 07:13:31 PM »
after I have had steroid injections I usually have a bruising type pain so just rest up for a bit and if it dosent settle go and see your doc or give them a call.
H xxx

Offline ProfLiebstrom

  • SuperKNEEgeek
  • *****
  • Posts: 538
  • Liked: 0
  • fin
Re: Pain after steroid shot
« Reply #6 on: February 10, 2005, 07:17:16 PM »
Thanks guys, it seems to have settled down a bit after rest- think I'll give the gym a miss for a week or two!!

Good luck with the finger shots prof!
xxx

Thank you :D Still waiting on orthopaedics for my knee and hand though! Been 3 weeks since my referral was sent off so should be this week. If not early next week!

How much does the actual injection hurt btw ?